# SDR SWAA2023031414561

- Difficulty date: March 10, 2023
- Submitted: March 14, 2023
- Operation: Air carrier
- Aircraft: N7844A
- Make and model: Boeing 737752
- Aircraft serial: 35118
- Aircraft time: 52,180 hours, 28,192 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY SERVICE DOOR HANDLE CAM HAS EXCESSIVE PLAY.<[01] FOUND LOOSE NUT ON FWD GALLEY SERVICE DOOR HANDLE CAM. FASTENED LOOSE NUT IAW AMM 52-41-11.
